# SDR CA981123003

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150H
- Engine: Cont O200A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 04118991
- Condition: Corroded
- Location: Fuselage
- Part time: 3,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION FOUND ON THE TOP LEFT AND RIGHT SIDES OF THE STIFFENER.  ONE SIDE HAD CRACKS FROM THE EXPANSION OF THE MATERIAL.  THIS APPEARS TO BE EXTREMELY FAST ACTING AS NO PROBLEM HAD BEEN NOTED 3 MONTHS PRIOR.  OTHER CORROSION ALSO FOUND ON LEFT DOOR FRAME.
